Follow
Sean O'Rourke
Sean O'Rourke
Associate Professor, University of Colorado Boulder
Verified email at colorado.edu - Homepage
Title
Cited by
Cited by
Year
Random perturbation of low rank matrices: Improving classical bounds
S O'Rourke, V Vu, K Wang
Linear Algebra and its Applications 540, 26-59, 2018
1082018
Eigenvectors of random matrices: a survey
S O'Rourke, V Vu, K Wang
Journal of Combinatorial Theory, Series A 144, 361-442, 2016
942016
Products of independent non-Hermitian random matrices
S O'Rourke, A Soshnikov
812011
The elliptic law
HH Nguyen, S O’Rourke
International Mathematics Research Notices 2015 (17), 7620-7689, 2015
792015
Gaussian fluctuations of eigenvalues in Wigner random matrices
S O'Rourke
arXiv preprint arXiv:0909.2677, 2009
732009
Low rank perturbations of large elliptic random matrices
S O'Rourke, D Renfrew
662014
On a conjecture of Godsil concerning controllable random graphs
S O'Rourke, B Touri
SIAM Journal on Control and Optimization 54 (6), 3347-3378, 2016
522016
Assortative mating biases marker-based heritability estimators
R Border, S O’Rourke, T de Candia, ME Goddard, PM Visscher, L Yengo, ...
Nature communications 13 (1), 660, 2022
502022
A note on the Marchenko-Pastur law for a class of random matrices with dependent entries
S O'Rourke
442012
Products of independent elliptic random matrices
S O’Rourke, D Renfrew, A Soshnikov, V Vu
Journal of Statistical Physics 160 (1), 89-119, 2015
412015
Central limit theorem for linear eigenvalue statistics of elliptic random matrices
S O’Rourke, D Renfrew
Journal of Theoretical Probability 29, 1121-1191, 2016
362016
Pairing between zeros and critical points of random polynomials with independent roots
S O’Rourke, N Williams
Transactions of the American Mathematical Society 371 (4), 2343-2381, 2019
292019
On fluctuations of matrix entries of regular functions of Wigner matrices with non-identically distributed entries
S O’Rourke, D Renfrew, A Soshnikov
Journal of Theoretical Probability 26, 750-780, 2013
292013
Critical points of random polynomials and characteristic polynomials of random matrices
S O'Rourke
International Mathematics Research Notices 2016 (18), 5616-5651, 2016
202016
Universality of local eigenvalue statistics in random matrices with external source
S O'Rourke, V Vu
Random Matrices: Theory and Applications 3 (02), 1450005, 2014
202014
A nonlocal transport equation modeling complex roots of polynomials under differentiation
S O’Rourke, S Steinerberger
Proceedings of the American Mathematical Society 149 (4), 1581-1592, 2021
182021
Gaussian fluctuations for linear eigenvalue statistics of products of independent iid random matrices
N Coston, S O’Rourke
Journal of Theoretical Probability 33 (3), 1541-1612, 2020
182020
Spectra of nearly Hermitian random matrices
S O’Rourke, PM Wood
172017
Random matrix products: Universality and least singular values
P Kopel, S O’Rourke, V Vu
162020
Eigenvector delocalization for non‐Hermitian random matrices and applications
K Luh, S O'Rourke
Random Structures & Algorithms 57 (1), 169-210, 2020
122020
The system can't perform the operation now. Try again later.
Articles 1–20